# SDR DALA13060695813

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 38,124 hours, 12,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY ESCAPE PATH BULBS INOPERATIVE AT ROW 26. REPLACED BULBS. OPS CHECKED GOOD.
